MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM CATHETER

IMPERATIVE CARE INC. ZOOM CATHETER
Model Number ICRC055137
Medical Device Problem Codes Break (1069); Material Separation (1562); Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a thrombectomy procedure targeting a clot located at the internal carotid artery (ica) terminus and subsequently the distal m1 or proximal m2, femoral access was obtained using a zoom support device.Tight stenosis and an s-turn within the vertebral artery resulted in the zoom 88 being positioned within the subclavian artery.The zoom 55 was unable to advance through the stenosis around the s-turn.After three attempted passes with the zoom 55, a zoom 35 was loaded into the zoom 55 on the back table outside the patient.Resistance was encountered while loading zoom 35 into the zoom 55 catheter and upon withdrawal of zoom 35, the zoom 55 accordioned and was observed to separate within the mid-shaft outside the body.The broken piece was outside the patient and no intervention was needed.The physician used a third-party device and switched to radial access for successful completion of the procedure.It was reported that there was severe vessel tortuosity, including stenosis at the takeoff of the left vertebral artery with an s-shaped configuration.Following the procedure, the patient experienced a subdural hemorrhage reportedly due to administration of tissue plasminogen activator (tpa).The physician indicated that the subdural hemorrhage was not related to the zoom devices or the thrombectomy procedure.The patient's current status is unknown.
 
Additional Manufacturer Narrative
A zoom 55 was returned for investigation.Investigation confirmed shaft separation of the zoom 55 catheter.The zoom 55 was returned separated into distal and proximal catheter segments.Device investigation identified damage to the catheter shaft consistent with an axial force being applied during the procedure, resulting in stretching of shaft materials prior to the zoom 55 catheter breaking.The reported complaint indicated that the zoom 35 was advanced into the zoom 55 while on the back table outside of the patient and resistance was noted.Upon retraction of the zoom 35 from the zoom 55, shaft separation of the zoom 55 was observed.The instructions for use (ifu) includes precautions, "prior to use, ensure that the dimensions (e.G., diameter and length) of the catheters and accessory/adjunctive devices to be used in the procedure are compatible with each other and appropriate for the target vasculature".The manufacturing records for zoom 55 were reviewed and confirmed the product met all the design and manufacturing specifications prior to release.

Brand Name
ZOOM CATHETER
Common Device Name
ZOOM CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key25307948
Report Number3014590708-2026-00019
Device Sequence Number18607115
Product Code NRY
UDI-Device Identifier00812212030474
UDI-Public(01)00812212030474(17)280912(10)F2525402
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC055137
Device Catalogue NumberICRC055137
Device Lot NumberF2525402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EV3 REBAR 18 MICROCATHETER.; RHV CO-PILOT.; SYNCHRO SELECT .014.; TERUMO GLIDEWIRE .035".; ZOOM 35.; ZOOM SUPPORT.
Patient Age71 YR
Patient SexFemale